# SDR FDEA201108103168

- Difficulty date: August 10, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Bs 1721 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT 1721 L-11 FRAME FOUND DENTED.   REPAIRED AS PER SRM 53-00-07 FIG.201 REPAIR 2 REV 47.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
